On sπ-Weakly Regular Rings
AL-Rafidain Journal of Computer Sciences and Mathematics,
2008, Volume 5, Issue 2, Pages 39-46
AbstractA ring R is said to be right(left) sp-weakly regular if for each a Î R and a positive integer n, aÎ aR aR (aÎ R aR a). In this paper, we continue to study sp-weakly regular rings due to R. D. Mahmood and A. M. Abdul-Jabbar . We first consider properties and basic extensions of sp-weakly regular rings, and we give the connection of sp-weakly regular, semi p-regular and p-biregular rings.
- Article View: 55
- PDF Download: 73